Doctor insights on:
What Can Cause Tingling In Hands And Feet
Mild neuropathy?: Sometimes irritated nerves cause tingling, normally in the toes and feet, sometimes in the hands. Tingling or burning is a symptom of neuropathy, but it does not clinch the diagnosis. High blood sugar and deficient vitamin B12 are common causes of a symptom like this. Be sure you are checked out for causes of neuropathy. ...Read more
Occurs in either the vascular supply or the nerve supply to the hand is impaired. Tingling typically means altered light touch sensation and it's often confused with the concept of numbness which means absence of sensation. Tinglingcan be fine or coarse depending upon ...Read more
Not typical: My best guess is that it is a variant of hyperventilation syndrome. As a result of relaxing your respiratory rate doesn't adequately slow. This related to chronic anxiety and CO2 escapes and your blood becomes more alkaline and paresthesias occur. I advise getting professional evaluation & support for anxiety. I suspect a variant of PTSD if not overt PTSD. ...Read moreSee 1 more doctor answer
No: There is absolutely no correlation between the two. ...Read more
Mechanism of action: The drug does affect numerous neurotransmitters and certainly in some affects acid-base balance (adverse event is metabolic acidosis). Any of these mechanisms could promote paresthesias. However, patients have mitigated this by ingestion of bananas or dried apricots, sources of potassium plus other ingredients. ...Read more
Can levaquin (levofloxacin) cause tingling in hands and feet? Will go to dr tomorrow but want to know how serious this is.. Will it go away?
Yes: Levaquin (levofloxacin) can cause a condition called peripheral neuropathy. We don't actually know how often this happens, but probably pretty infrequently. I would hold off taking the Levaquin (levofloxacin) until you see your doctor tomorrow (unless you're treating a serious infection like pneumonia or pyelonephritis). ...Read more
Just started methazolamide 50 mg twice a day and having on and off tingling in hands and feet. Cause for concern?
Yes: Electrolyte and mineral deficiencies secondary to the medication may be responsible for these symptoms. Discuss this with your physician who will order the appropriate tests. ...Read more
Feet maybe, hands no: The sciatic nerve runs from the gluteal region (your rear end) down the back of your leg, then branches to innervate the back of the thigh and leg as well as the outer part of the lower leg and then parts of the feet. An injury may cause those symptoms there, as well as problems with motion. The major nerves that serve the hands are the radial, ulnar and median. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What is the cause of tingling in hands and feet?
- What causes tingling in the hands and feet?
- What causes tingling in hands and feet?
- Ask a doctor a question free online
- Can a pinched nerve cause tingling in hands and feet?
- Can stress cause tingling in hands and feet?
- What causes tingling in hands and feet after thyroidectomy?
- Tingling in hands and feet causes
- Talk to a hand surgeon online for free